# SDR ASAA2012110493242

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 23,641 hours, 7,172 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G028
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 18,292 hours, 5,516 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO IS VERY GARBLED ON THE RECEIVING SIDE IT APPEARS TO TRANSMIT OK AND SEL CALL WORKS OK.  R & R NR 1 HF TRANSCEIVER IAW AMM 23-11-21-000-801.  OPS CHECKED.
